# SDR SWAA2022020767440

- Difficulty date: January 22, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 27,763 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER SCUFF PLATE IS CRACKED. / REPAIRED BY VENDOR AIRCRAFT DUCTING REPAIR INC ON 26JAN18 UNDER RO# 7530028-AIR. TO BE INSTALLED ON TASKCARD 753-140-00-01Y
